# SDR GTIA2016032201508

- Difficulty date: March 22, 2016
- Submitted: April 7, 2016
- Operation: Air carrier
- Aircraft: N528NK
- Make and model: Airbus A319-132
- Aircraft serial: 2983
- Aircraft time: 35,754 hours, 16,942 cycles
- Engine: Iae V2524A5
- Engine time: 37,003 hours, 17,633 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Union
- Part number: 2621002700000
- Condition: Chafed
- Location: Extinguisher
- Part time: 35,754 hours, 16,942 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CONNECTOR THAT ATTACHES THE FIRE BOTTLE AND FIRE BOTTLE DISTRIBUTION PIPE BECAMES LOOSE, CONNECTOR NOT SAFETIED AND BACKED OFF FROM THE FIRE BOTTLE, BACK AS FAR AS POSSIBLE, CONTACTING A DRAIN LINE AND CHAFED A HOLE IN THE DRAIN LINE AND VIBRATED AND CUT INTO THE NR 1 ENGINE FIRE FIRE BOTTLE DISTRIBUTION PIPE.
